Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
3 Publications
2022 | Published | Journal Article | IST-REx-ID: 12214 |

G. P. Gehér, T. Titkos, and D. Virosztek, “The isometry group of Wasserstein spaces: The Hilbertian case,” Journal of the London Mathematical Society, vol. 106, no. 4. Wiley, pp. 3865–3894, 2022.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| WoS
| arXiv
2022 | Published | Journal Article | IST-REx-ID: 10772 |

N. H. Arguez, “Mirror symmetry for the Tate curve via tropical and log corals,” Journal of the London Mathematical Society, vol. 105, no. 1. London Mathematical Society, pp. 343–411, 2022.
[Published Version]
View
| Files available
| DOI
| WoS
| arXiv
2019 | Published | Journal Article | IST-REx-ID: 9586 |

M. A. Kwan, B. Sudakov, and T. Tran, “Anticoncentration for subgraph statistics,” Journal of the London Mathematical Society, vol. 99, no. 3. Wiley, pp. 757–777, 2019.
[Preprint]
View
| DOI
| Download Preprint (ext.)
| arXiv